# SDR SWIA2020072751474

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SEAT SIDE TRACK AFT OF FS863.00 Â€“ AFT OF FS953.00 HEAVY CORROSION PITTING ALL OVER THE ENTIRE SEGMENT.   REMOVED CORROSION ON L/H SIDE SEAT TRACK AT FS868.5 TO FS960.5 REF CRJ 700 SRM  L/H SIDE SEAT TRACK AT FS868.5 TO FS960.5 FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM  SEE CONTINUATION FOR DETAILS
